MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoprosthesis: migration.Images were provided to gore for evaluation and showed the following: one time-point available for evaluation: post-implantation cta dated 2 sep 2020.The contralateral limb appears to end within the aneurysmal portion of the proximal lci, so there is lack of device apposition in the lci.The length from the distal contralateral limb to the left iliac bifurcation appears to be ~5.4cm, by outer curve length.Cannot confirm migration with one time-point.There appears to be 15mm of seal zone in the distal lci with diameters ranging from 12.8mm ¿ 18.7mm.
 
Event or Problem Description
On september 4, 2020, follow-up images were provided to the field sales associate.The physician reports that the contralateral limb seems to be sitting up a little high and may have migrated proximally.No other issues were reported.On (b)(6) 2020, the patient underwent reintervention and the contralateral side was implanted with an additional contralateral leg component to provide additional coverage to the common iliac artery due to proximal migration of initial graft up within the aneurysm sac.The patient tolerated the procedure with good results.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10590787
Report Number2953161-2020-01023
Device Sequence Number2627389
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2020
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;